# SDR SIMA20130225002

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 24,413 hours, 24,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3765 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED LOOSE BULB IAW CRJ 700 AMM STANDARD PRACTICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
